MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY,TRACH,MINI,NO GLOVES,NONSTERILE

MEDLINE INDUSTRIES, LP MEDLINE; TRAY,TRACH,MINI,NO GLOVES,NONSTERILE
Model Number DYND40622
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, she noticed damage to the inside of her tracheostomy tube, she reports "the metal damaged the inside trach and split it apart." according to the customer, over time the brush caused this to occur because they are "hard and not flexible." she reports due to this, she will need to have the tube replaced by her doctor.Customer reports she uses the brushes one time and then disposes of them.The sample has been requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Damage to trach requiring tube to be replaced.
 
Additional Manufacturer Narrative
According to the customer, she noticed damage to the inside of her tracheostomy tube, she reports "the metal damaged the inside trach and split it apart".According to the customer, over time the brush has caused this to occur because they are "hard and not flexible".She reports due to this, she will need to have the tube replaced by her doctor.Customer reports she uses the brushes one time and then disposes of them.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TRAY,TRACH,MINI,NO GLOVES,NONSTERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16313612
Report Number1417592-2023-00045
Device Sequence Number5708673
Product Code OGV
UDI-Device Identifier10080196032914
UDI-Public10080196032914
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND40622
Device Catalogue NumberDYND40622
Device Lot Number10-6052208009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale